Warnings


What may interact with Tylenol Cold + Flu Extra Strength Daytime?

Do not take this medicine with any of the following medications:
-cocaine
-ergot alkaloids like dihydroergotamine, ergonovine, ergotamine, methylergonovine
-MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate
-stimulant medicines like dextroamphetamine and others

This medicine may also interact with the following medications:
-alcohol
-atomoxetine
-atropine
-bretylium
-digoxin
-furazolidone
-imatinib
-isoniazid
-linezolid
-maprotiline
-mecamylamine
-midodrine
-medicines for blood pressure
-medicines for chest pain like isosorbide dinitrate, nitroglycerin
-medicines for depression, anxiety, or psychotic disturbances
-medicines for sleep during surgery
-other medicines for cold, cough or allergy
-other medicines with acetaminophen
-procarbazine
-St. John''s Wort

What should I tell my health care provider before I take Tylenol Cold + Flu Extra Strength Daytime?

They need to know if you have any of these conditions:

-asthma
-diabetes
-heart disease
-high blood pressure
-if you often drink alcohol
-liver disease
-taken a MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days
-thyroid disease
-trouble passing urine
-an unusual or allergic reaction to acetaminophen, dextromethorphan, pseudoephedrine, other medicines, foods, dyes, or preservatives
-pregnant or trying to get pregnant
-breast-feeding

What should I watch for while using Tylenol Cold + Flu Extra Strength Daytime?

Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Let your doctor know if you have pain, nasal congestion, or cough that gets worse or lasts for more than 7 days. Call your doctor if you have a fever that gets worse or lasts for more than 3 days. If you have a cough that comes back or occurs with rash or headache see your doctor.

Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.

If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Protect from moisture and humidity. Throw away any unused medicine after the expiration date.